MathSciNet Relay Station
MathSciNet bibliographic data
MR1657432 33C45
Tuan, Vu Kim; Nguyen Thi Tinh Expressions of Legendre polynomials through Euler polynomials. Math. Balkanica (N.S.) 11 (1997), no. 3-4, 295–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement